1 bericht / 0 nieuw
Lisa
afbeelding van Lisa
Offline
Laatst gezien: 11 maanden 1 week geleden
Lid sinds: 02/09/2008 - 13:05
Slikproblemen door statines

Ugeskr Laeger. 2010 Feb 15;172(7):544-5.
[Statin-induced dysphagia]

Een man kreeg toenemende slik-klachten (dysphagie), het was een late bijwerking van behandeling met een statine. Na stoppen met de statine verdwenen de bijwerkingen.
Een slikprobleem kan het eerste teken zijn van problemen met de spieren (myopathie) door statinegebruik.

Edholm B.

Abstract

A 68-year-old man was referred with progressive dysphagia. During the course, the patient developed muscle fatigue and additional signs of myopathy such as high levels of creatine kinase. The dysphagia was a late-onset side-effect to the treatment with lipid-lowering drugs. Cessation of treatment gives quick remission of symptoms and normalization of creatine kinase. As an increasing number of patients are being treated with lipid-lowering drugs, it is important to recall that myopathy is a dangerous side-effect which may have either quick or delayed onset, and that dysphagia can be the initial symptom.

PMID: 20156405 [PubMed - indexed for MEDLINE]

http://www.ncbi.nlm.nih.gov/pubmed/20156405